Tauberian conditions, under which statistical convergence follows from statistical summability \((C,1)\). (English) Zbl 1021.40002

Let a real or complex sequence \((x_k)\) be given. We say that it converges statistically to some limit \(L\) if for all \(\varepsilon >0\) \[ {1\over n+1} |\bigl\{k\leq n:|x_k-L|\geq \varepsilon \bigr\} |\to 0\quad \text{as}\quad n\to\infty. \] Let \(\sigma_n= \sum^n_{k=0} x_k/ (n+1)\) denote the \((C,1)\)-transform of the sequence. Now, consider a sequence \((x_k)\) such that \((\sigma_n)\) is statistically convergent. The main results in this paper give necessary and sufficient one- and two-sided ‘statistical’ oscillation conditions which imply statistical convergence of the sequence. The results immediately show that ‘statistical’ slow oscillation or ‘statistical’ slow decrease are Tauberian conditions from statistical \((C,1)\)-convergence to statistical convergence. These Tauberian conditions hold under ordinary slow oscillation or slow decrease, which in turn are Tauberian conditions from statistical convergence to ordinary convergence; see J. A. Fridy and M. K. Khan [Proc. Am. Math. Soc. 128, 2347-2355 (2000; Zbl 0939.40002)].


40E05 Tauberian theorems
40G05 Cesàro, Euler, Nörlund and Hausdorff methods


Cesàro means


Zbl 0939.40002
Full Text: DOI


[1] Fast, H., Sur la convergence statistique, Colloq. math., 2, 241-244, (1951) · Zbl 0044.33605
[2] Fridy, J.A., On statistical convergence, Analysis, 5, 301-313, (1985) · Zbl 0588.40001
[3] Fridy, J.A.; Khan, M.K., Statistical extensions of some classical Tauberian theorems, Proc. amer. math. soc., 128, 2347-2355, (2000) · Zbl 0939.40002
[4] Hardy, G.H., Theorems relating to the summability and convergence of slowly oscillating series, Proc. London math. soc. (2), 8, 310-320, (1910) · JFM 41.0278.02
[5] Landau, E., Über die bedeutung einiger grenzwertsätze der herren Hardy und axel, Prace mat.-fiz., 21, 97-177, (1910) · JFM 41.0241.01
[6] Schmidt, R., Über divergente folgen und mittelbildungen, Math. Z., 22, 89-152, (1925) · JFM 51.0182.04
[7] Schoenberg, I.J., The integrability of certain functions and related summability methods, Amer. math. monthly, 66, 361-375, (1959) · Zbl 0089.04002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.